RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 2024 Volume 79, Issue 3(477), Pages 183–184 (Mi rm10174)

Brief communications

On the adjacency of type $D$ singularities of a front

V. D. Sedykh

National State University of Oil and Gas "Gubkin University"

MSC: 14P25, 14Q30, 57R45, 58K15, 58K35

Received: 01.04.2024

DOI: 10.4213/rm10174


 English version:
Russian Mathematical Surveys, 2024, 79:3, 550–552

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025